# SDR TIPR200736005

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON LT AND RT VERTICAL STIFFENERS IN NOSE WHEEL WELL APPROX 12 INCHES DOWN FROM TOP OF CHORD.  REPAIRED LT AND RT CHORDS IN ACCORDANCE WITH B767 SRM 51-70-12 FIG 1 AND AD 2005-02-02.  REFERENCE SERVICE ORDER 599125 OPERATION 26110.
